Author Topic: does xanax effect your heart rate?  (Read 7129 times)

[Buddie]

does xanax effect your heart rate?
« on: January 16, 2012, 07:06:53 am »
anyone with any info on this? My regular heart rate is on the slower side (60 bpm sometimes 55)

Ive had a stress test done, ecocardigram everything came out fine...

My cardiologist is aware of the medications I am on but doesnt know if they effect your heart rate.

All I know is that it affects your breathing.....

Any help/input appreciated

Jane
« Last Edit: January 16, 2012, 03:30:49 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: does xanax effect your heart rate?
« Reply #1 on: January 16, 2012, 09:55:43 pm »
Jane- I was on xanax for 25 years. I dont think it affected my HR in any significant way. Usually the calmer I was from the xanax the slower my HR, anxiety sped it  up. I think your HR is the least of your worries from xanax.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: does xanax effect your heart rate?
« Reply #2 on: January 16, 2012, 10:06:28 pm »
I don't think it affected my HR when I was on it but it sure shot through the roof when I was in withdrawal.. :-\
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: does xanax effect your heart rate?
« Reply #3 on: January 16, 2012, 10:33:03 pm »
My heart rate has definitely increased during my w/d from Ativan.  When I slowed down my taper, it let up a bit...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: does xanax effect your heart rate?
« Reply #4 on: January 17, 2012, 07:36:59 pm »
but i wonder why it has been on average 60 bpm for the last year, what factors can make your heart rate slow?

Also, how the heck do you lose the benzo weight? Its out of control! Ive sky rocketed to a whopping 172 lbs from 125 lbs in the last two years. I cant seem to lose the weight :(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: does xanax effect your heart rate?
« Reply #5 on: January 19, 2012, 03:28:51 pm »
I don't know about heart rate, but going through withdrawal was a big hit on my blood pressure.  The first few months I would have the craziest measures.  It has finally normalized to a 125/81 (that is my average for a usual week).  Before I would have crazy spikes in in it.  Stuff like 165/95 with a pulse of 101 while resting.  I assume it was my cns going crazy.  Much calmer now.

Oh and as far as breathing.  I had some crazy breathing awareness for about a week.  Where I constantly felt my breathing was off and I would pa close attention to it.  Talk about anxiety spiking!  Yikes!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.